# SDR REXA2022071000459

- Difficulty date: June 12, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690331515
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R IS CORRODED BETWEEN FS 597.00 AND 613.00. REMOVED AND  INSTALLED NEW STGR 19L, FWD AND AFT SHIMS, AND FWD AND AFT SPLICE REPAIRS IAW CRJ 900 SRM 53-00-03-201-001-A02
